# SDR SWAA2025012879155

- Difficulty date: December 19, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 CANOE FAIRING PANEL544BB DELAMINATED AREA ON OUTERM SKIN I/B SIDE 12.5' FROM FWD. END AND 4.4' FROM UPPER END.<[01] RECIEVED NEW FAIRING; INSTALLATION OF FAIRING TO BE ACCOMPLISHED ON FAULT TTG8Q00X5HUN
